# SDR DALA13007225814

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 34,939 hours, 11,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE - BS 1180 AND 115 ON STRINGER 3L.  REMOVED PAINT.  FOUND MINIMAL SKIN DAMAGE. REMOVED DAMAGE IAW SRM 53-00-01,  SECTION 1.  COMPLIED WITH HFEC INSPECTION OF BLENDED SKIN IAW  SRM 53-00-01.  NO ITEMS FOUND.  RESTORED FINISH IAW SRM 53-00-01.
